JournalszaaVol. 39, No. 4pp. 421–431

Category Theorems for Schrödinger Semigroups

  • Moacir Aloisio

    Universidade Federal do Amazonas, Manaus, Brazil
  • Silas L. Carvalho

    Universidade Federal de Minas Gerais, Belo Horizonte, Brazil
  • César R. de Oliveira

    Universidade Federal de São Carlos, Brazil
Category Theorems for Schrödinger Semigroups cover
Download PDF

A subscription is required to access this article.

Abstract

Stimulated by the category theorems of Eisner and Serény in the setting of unitary and isometric C0C_0-semigroups on separable Hilbert spaces, we prove category theorems for Schrödinger semigroups. Speci cally, we show that, to a given class of Schrödinger semigroups, Baire generically the semigroups are strongly stable but not exponentially stable. We also present a typical spectral property of the corresponding Schrödinger operators.

Cite this article

Moacir Aloisio, Silas L. Carvalho, César R. de Oliveira, Category Theorems for Schrödinger Semigroups. Z. Anal. Anwend. 39 (2020), no. 4, pp. 421–431

DOI 10.4171/ZAA/1666